MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; SURGICAL SCREWDRIVER, REUSABLE

GLOBUS MEDICAL, INC. CREO; SURGICAL SCREWDRIVER, REUSABLE
Model Number 1119.0010
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/21/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a creo locking cap popped out on (b)(6) 2026, a year after surgery was completed.The original date of surgery was (b)(6) 2025.
 
Additional Manufacturer Narrative
The purpose of this investigation is to evaluate the reported issue of a creo cap loosening.The implant was not returned, but visual inspection of the imaging provided confirmed the reported issue.Based on the information provided, a posterior spinal fusion of l5-s1 was completed on (b)(6) 2025 with creo implants.On (b)(6) 2026 it was identified that the left l5 locking cap was loose.It was confirmed that no abnormalities were experienced by the surgeon during the case.Due to the inability to investigate the implant or replicate surgical conditions, the exact cause of the failure cannot be determined.The hazard/failure that matches the identified failure discussed above from the systems risk analysis is "migration; locking cap disassembles from construct." the calculated observed risk level matches the expected risk level; therefore, the overall risk of the system has been maintained and there is no further investigation required.No determinations could be made as to the cause of the reported issue.

Brand Name
CREO
Common Device Name
SURGICAL SCREWDRIVER, REUSABLE
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key25535620
Report Number3004142400-2026-00123
Device Sequence Number21236612
Product Code LXH
UDI-Device Identifier00889095167979
UDI-Public00889095167979
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D154976
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1119.0010
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/21/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown